Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct, 2 Pk

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500 Ct, 2 Pk

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 500-Count, 2-Pack:Active ingredient: 200 mg of IbuprofenMay be used as a pain reliever/fever reducer for adults and children 12 years and overNonsteroidal anti-inflammatory drug (NSAID)Easy-to-swallow pain relief tabletsSuitable for
...more >>

Always refer to the actual package for the most accurate information